Spinor walls in five-dimensional warped spacetime

Autor: Zheng-Quan Cui, Yu-Xiao Liu
Jazyk: angličtina
Rok vydání: 2023
Předmět:
Zdroj: European Physical Journal C: Particles and Fields, Vol 83, Iss 4, Pp 1-18 (2023)
Druh dokumentu: article
ISSN: 1434-6052
DOI: 10.1140/epjc/s10052-023-11422-0
Popis: Abstract We study domain wall solutions of a real spinor field coupling with gravitation in five dimensions. We find that the nonlinear spinor field supports a class of soliton configurations which could be viewed as a wall embedded in five dimensions. We begin with an illuminating solution of the spinor field in the absence of gravitation. In a further investigation, we exhibit three sets of solutions of the spinor field with nonconstant curvature bulk spacetimes and three sets of solutions corresponding to three constant curvature bulk spacetimes. We demonstrate that some of these solutions in specific conditions have the energy density distributions of domain walls for the spinor field, where the scalar curvature is regular everywhere. Therefore, the configurations of these walls can be interpreted as spinor walls which are interesting spinor field realizations of domain walls. In order to investigate the stability of these spinor configurations, the linear perturbations are considered. The localization of the zero mode of tensor perturbation is also discussed.
Databáze: Directory of Open Access Journals